# SDR MASA2016111412478

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 10,793 hours, 8,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT WILL NOT CHARGE. REPLACED THE BATTERY.
